# SDR CA051130007

- Difficulty date: November 29, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 312 hours
- Engine: Ge CF343B1
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Nose
- Part time: 2,791 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF DURING GEAR RETRACTION, RECEIVED THE FOLLOWING WARNING MESSAGES: NOSE DOOR OPEN, GEAR DISAGREE.  AIRCRAFT HAD DEPARTED FROM CONTAMINATED RUNWAY.  AIRCRAFT CONTINUED TO DESTINATION AND USED ALTERNATE EXTENSION TO LOWER GEAR.  AIRCRAFT LANDED NORMALLY.  MAINTENANCE FOUND ACCUMULATION OF SLUSH ON MLG AND NLG OLEOS AND SWITCHES.  SLUSH REMOVED, GEAR SWINGS CARRIED OUT, GEAR FUNCTIONED NORMALLY.  AIRCRAFT RETURNED TO SERVICE.
